Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




161 Publications

2018 | Journal Article | IST-REx-ID: 458   OA
Akopyan, A., & Bobenko, A. (2018). Incircular nets and confocal conics. Transactions of the American Mathematical Society, 370(4), 2825–2854. https://doi.org/10.1090/tran/7292
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 530   OA
Edelsbrunner, H., & Iglesias Ham, M. (2018). Multiple covers with balls I: Inclusion–exclusion. Computational Geometry: Theory and Applications, 68, 119–133. https://doi.org/10.1016/j.comgeo.2017.06.014
View | Files available | DOI
 
2018 | Thesis | IST-REx-ID: 201   OA
Iglesias Ham, M. (2018). Multiple covers with balls. IST Austria. https://doi.org/10.15479/AT:ISTA:th_1026
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 106   OA
Akopyan, A., & Petrunin, A. (2018). Long geodesics on convex surfaces. Mathematical Intelligencer, 40(3), 26–31. https://doi.org/10.1007/s00283-018-9795-5
View | DOI | Download (ext.)
 
2018 | Conference Paper | IST-REx-ID: 187   OA
Edelsbrunner, H., & Osang, G. F. (2018). The multi-cover persistence of Euclidean balls (Vol. 99). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.34
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed